Unsteady MHD flow due to non-coaxial rotations of a porous disk and a fluid at infinity

T. Hayat, S. Asghar, A. M. Siddiqui, T. Haroon

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

An exact solution of the unsteady three-dimensional Navier-Stokes equations is derived for the case of flow due to non-coaxial rotations of a porous disk and a fluid at infinity in the presence of a uniform transverse magnetic field. An analytical solution of the problem is established by the method of Laplace transform, and the velocity field is presented in terms of the tabulated functions. It is found that the boundary layer thickness in the cases of succion/blowing decreases with the increase in the magnetic parameter.

Original languageEnglish (US)
Pages (from-to)127-134
Number of pages8
JournalActa Mechanica
Volume151
Issue number1-2
DOIs
StatePublished - Dec 1 2001

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Mechanical Engineering

Cite this